Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
E-JCRT CORRESPONDENCE
Year : 2015  |  Volume : 11  |  Issue : 3  |  Page : 653

Clofarabine associated capillary leak syndrome in a child with lymphoma successfully treated with intravenous immunoglobulin


1 Department of Pediatric Oncology, Gulhane Military Medical Academy, Etlik, Ankara, Turkey
2 Department of Pediatrics, Gulhane Military Medical Academy, Etlik, Ankara, Turkey
3 Department of Pediatric Hematology, Gulhane Military Medical Academy, Etlik, Ankara, Turkey

Correspondence Address:
Erman Atas
Department of Pediatric Oncology, Gulhane Military Medical Academy, Etlik - 06018, Ankara
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0973-1482.138028

Rights and Permissions

Clofarabine is an effective drug in relapsed leukemia and lymphoma that has some adverse effects which can be fatal like capillary leak syndrome (CLS). Identification and management of CLS is important that may result in mortality. Although prophylactic treatment with steroids may prevent CLS and improve survival, intravenous immunoglobulins are used in the treatment with great success in steroid resistant cases. However, the knowledge about the effects and the dose of intravenous immunoglobulins (IVIG) in pediatric patients is limited. Herein, we reported a patient with relapsed lymphoma who developed CLS successfully and was treated with IVIG.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2505    
    Printed68    
    Emailed1    
    PDF Downloaded126    
    Comments [Add]    

Recommend this journal